Mertens' theorem for toral automorphisms

Jaidee, Sawian, Stevens, Shaun and Ward, Thomas (2011) Mertens' theorem for toral automorphisms. Proceedings of the American Mathematical Society, 139 (5). pp. 1819-1824.

[img] Other (mertens.dvi)
Download (27kB)
[img]
Preview
PDF (mertens.pdf)
Download (168kB) | Preview

Abstract

A dynamical Mertens' theorem for ergodic toral automorphisms with error term O(N-1 is found, and the influence of resonances among the eigenvalues of unit modulus is examined. Examples are found with many more, and with many fewer, periodic orbits than expected.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:44
Last Modified: 24 Oct 2019 09:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/21080
DOI: 10.1090/S0002-9939-2010-10632-9

Actions (login required)

View Item View Item